# SDR ASAA2017102222266

- Difficulty date: October 22, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,109 hours, 11,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  LIGHT GOES OUT ON RESET.  ACFT GROUNDED.  PERFORMED A PACK TEMP BITE PROCEDURE IAW FIM 21-62, TASK 801.  LEFT RAM ACTUATOR FAULT LIGHT ON.  PERFORMED FIM 21-62, TASK 837,  RAM ACTUATOR FAULT ISOLATION, NO FAULTS NOTED.  PERFORMED RAM AIR INLET ACTUATOR INSTALLATION TEST,  GROUND VERIFICATION SUCCESSFUL. NO DEFECTS NOTED.
